# SDR MASA2016040212564

- Difficulty date: April 2, 2016
- Submitted: April 3, 2016
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 27,702 hours, 22,910 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE AURAL AND EICAS WARNING ON DESCENT.  REPLACED SMOKE DETECTOR.
